×

Sur les problèmes de Cauchy hyperboliques bien posés. (French) Zbl 0112.32301


MSC:

35Lxx Hyperbolic equations and hyperbolic systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bochner, S. and Chandrasekharan, K.–Fourier Transforms, Mathematics Studies, 19, Princeton, 1949.
[2] Dionne, P.A.–Opérateurs hyperboliques linéaires du type de Sobolev. C.R.Acad. Sci., Paris, 250, 1960, p. 2983–85. · Zbl 0101.07603
[3] Dionne, P.A.–Le problème de Cauchy pour les équations hyperboliques quasi-linéaires et non linéaires. C.R.Acad. Sci., Paris, 253, 1961, p. 2451–53. · Zbl 0101.07604
[4] Friedrichs, K.O. et Lewy H.–Uber die Eindeutigkeit und das Abhängigkeitsgebiet beim Anfangsproblem linearer hyperbolischer Differentialgleichungen.Math. Ann., 98, 1928, p. 192–204. · JFM 53.0474.02
[5] Gårding, L.–Problème de Cauchy pour les équationa quasi-linéaires strictement hyperboliques. Séminaire J. Leray, 1961–62, Collège de France, Paris.
[6] Gårding, L.–Linégalité de Friedrichs et Lewy pour les équations hyperboliques linéaires d’ordre supérieur.C.R. Acad. Sci., Paris, 239. 1954, p. 849–50. · Zbl 0059.09002
[7] Gårding, L.–Colloque sur la théorie des équations aux dérivées partielles. CNRS, Nancy, 1956 (v. Leray [(12]).
[8] Gårding, L.–Cauchy’s Problem for Hyperbolic Equations. Lecture Notes University of Chicago, 1957. · Zbl 0151.14803
[9] Hadamard, J.–Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques, Paris, 1932. · JFM 58.0519.16
[10] Leray, J.–Sur le mouvement d’un liquide visqueux emplissant l’espace.Acta Math. 63, 1934, p. 317–45. · JFM 60.0726.05
[11] Leray, J.–Hyperbolic Differential Equations. The Institute for Advanced Study, Princeton, 1953.
[12] Leray, J.–La théorie de L. Garding des équations hyperboliques linéaires. Centro Internazionale Matematico Estivo (C.I.M.E.) Equazioni alle derivate parziali a caratteristiche reali. Varenna, 1956.
[13] Petrowsky, I.–Uber das Cauchysche Problem für Systeme von partiellen Differential-gleichungen.Rev. Math. Moscou, N.S., 2, 1937, p. 814–68. · Zbl 0018.40503
[14] Petrowsky, I.–Quelques remarques sur mon mémoire sur le problème de Cauchy.Mat. Sb. N.S. 39(81), 1956, p. 267–272 (en russe).
[15] Schwartz, L.–Théorie des distributions. Hermann, Paris, 1951 (seconde édition du Tome I, 1957). · Zbl 0042.11405
[16] Sobolev, S. L.–Quelques questions de la théorie des équations aux dérivées partielies non linéaires. C.I.M.E Equazioni alle derivate parziali a caratteristiche reali. Varenna, 1956 (à paraître dans Monografie Matematiche du Consiglio Nazionale delle Ricerche).
[17] Sobolev, S.L.–Quelques généralisations des théorèmes d’immersion.Fundamenta mathematicae, 47, 1959, p. 277–324 (en russe).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.